Skip to Main content Skip to Navigation
Journal articles

Dimension free bounds for the Hardy–Littlewood maximal operator associated to convex sets

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-02269166
Contributor : Olivier Guédon Connect in order to contact the contributor
Submitted on : Thursday, August 22, 2019 - 1:47:00 PM
Last modification on : Tuesday, October 19, 2021 - 4:07:25 PM

Links full text

Identifiers

Citation

Luc Deleaval, Olivier Guédon, Bernard Maurey. Dimension free bounds for the Hardy–Littlewood maximal operator associated to convex sets. Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2018, 27 (1), pp.1-198. ⟨10.5802/afst.1567⟩. ⟨hal-02269166⟩

Share

Metrics

Record views

477